# SDR DALA2020030601669

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 54,162 hours, 37,368 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/A NOTICED 2 CIRCULAR INSPECTION DISKS MISSING FROM RIGHT LOWER ELEVATOR SURFACE. LOG-PAGE UPDATED @ 04MAR20 2344 UTC 02 CORR BY ATL 04MAR20 ATA 5523 RII: N ENTR W INSTALLED INSP. PNLS. (LP #5106954)
